Alert archive / Arkansas / River Flood Warnings in 2021
River Flood Warning 199, NWS Little Rock, AR
NWS Little Rock, AR issued this river flood warning at Apr 29, 2021, 4:15 AM CDT for Fulton County, Sharp County, Arkansas. It was in force for 16 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 29, 2021, 4:15 AM CDT (09:15 UTC)
- Expired
- Apr 29, 2021, 8:35 PM CDT
- In force
- 16 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Fulton County, AR, Sharp County, AR
The radar
The Memphis radar (KNQA), 167 km from the middle of the area, began a volume at 09:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Spring River (AR) at Hardy (HDYA4). The gauge peaked at 15.36 ft at Apr 29, 2021, 8:00 AM CDT.
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 14 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07069305, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
826
WGUS44 KLZK 290915
FLWLZK
Flood Warning
National Weather Service Little Rock AR
415 AM CDT Thu Apr 29 2021
...The National Weather Service in Little Rock AR has issued a Flood
Warning for the following rivers in Arkansas...
Spring River At Hardy affecting Sharp and Fulton Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC049-135-300915-
/O.NEW.KLZK.FL.W.0199.210429T0915Z-210501T1135Z/
/HDYA4.1.ER.210429T0843Z.210429T1800Z.210430T0534Z.UU/
415 AM CDT Thu Apr 29 2021
The National Weather Service in Little Rock has issued a
* Flood Warning for
the Spring River At Hardy.
* From early this morning to Saturday morning.
* At 4:00 AM CDT Thursday the stage was 10.8 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 12.0 feet
this afternoon. It will then fall below flood stage just after
midnight tonight.
* Impact...At 12.0 feet, Some flooding in City Park and in River
Bend Campground. Water may be near homes along the riverbank.
&&
Fld Observed Forecast 7 AM Crest
Location Stg Stg Day/Time Fri Sat Sun Crest Time Date
Spring River
Hardy 10.0 10.8 Thu 4 AM 8.7 5.5 4.6 12.0 1 PM 4/29
&&
LAT...LON 3618 9126 3622 9139 3628 9153 3634 9150
3629 9135 3625 9119
$$
674 follow-up statements
538
WGUS44 KLZK 291042
FLWLZK
Flood Warning
National Weather Service Little Rock AR
542 AM CDT Thu Apr 29 2021
...Forecast flooding changed from Minor to Moderate severity and
increased in duration for the following rivers in Arkansas...
Spring River At Hardy affecting Sharp and Fulton Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC049-135-301045-
/O.EXT.KLZK.FL.W.0199.000000T0000Z-210501T1600Z/
/HDYA4.2.ER.210429T0843Z.210429T1800Z.210430T1000Z.UU/
542 AM CDT Thu Apr 29 2021
...Forecast flooding increased from Minor to Moderate severity and
increased in duration until late Saturday morning...
The Flood Warning continues for
the Spring River At Hardy.
* Until Saturday morning.
* At 5:30 AM CDT Thursday the stage was 13.5 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and moderate flooding is forecast.
* Forecast...The river is expected to rise to a crest of 15.5 feet
this afternoon. It will then fall below flood stage late tonight.
* Impact...At 14.0 feet, Homes on Pilings along the riverbank have
water under them. River Bend Campground and other low lying
recreational facilities are flooded.
* Impact...At 16.0 feet, Serious flooding in Fulton and Sharp
counties along the river. Dangerous situation with swift water
running through campground and under homes along the river.
September 2006 flood crested at 16.8 feet. Life threatening
situation.
&&
Fld Observed Forecast 7 AM Crest
Location Stg Stg Day/Time Fri Sat Sun Crest Time Date
Spring River
Hardy 10.0 13.5 Thu 5 AM 9.0 5.1 4.9 15.5 1 PM 4/29
&&
LAT...LON 3618 9126 3622 9139 3628 9153 3634 9150
3629 9135 3625 9119
$$
67497
WGUS44 KLZK 291309
FLWLZK
Flood Warning
National Weather Service Little Rock AR
809 AM CDT Thu Apr 29 2021
...The National Weather Service in Little Rock AR has issued a Flood
Warning for the following rivers in Arkansas...
Spring River At Imboden affecting Randolph and Lawrence Counties.
...Forecast flooding changed from Moderate to Major severity and
increased in duration for the following rivers in Arkansas...
Spring River At Hardy affecting Sharp and Fulton Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC075-121-301315-
/O.NEW.KLZK.FL.W.0200.210429T1323Z-210502T2317Z/
/IMBA4.2.ER.210429T1323Z.210430T0600Z.210501T1716Z.NO/
809 AM CDT Thu Apr 29 2021
The National Weather Service in Little Rock has issued a
* Flood Warning for
the Spring River At Imboden.
* Until Sunday evening.
* At 7:45 AM CDT Thursday the stage was 17.3 feet.
* Flood stage is 18.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage
Thursday morning, and continue to rise to a crest of 25.0 feet
just after midnight Thursday night. It will then fall below flood
stage early Saturday afternoon.
* Impact...At 18.0 feet, Lower lying cultivated farmlands and
pastures flood.
* Impact...At 25.0 feet, Water approaching structures and populated
areas of Eastern Imboden.
&&
Fld Observed Forecast 7 AM Crest
Location Stg Stg Day/Time Fri Sat Sun Crest Time Date
Spring River
Imboden 18.0 17.3 Thu 7 AM 25.0 20.9 14.5 25.0 1 AM 4/30
&&
LAT...LON 3611 9115 3615 9118 3618 9126 3625 9119
3619 9110 3610 9101
$$
ARC049-135-301315-
/O.EXT.KLZK.FL.W.0199.000000T0000Z-210502T0400Z/
/HDYA4.3.ER.210429T0843Z.210429T1800Z.210430T2200Z.UU/
809 AM CDT Thu Apr 29 2021
...Forecast flooding increased from Moderate to Major severity and
increased in duration until late Saturday evening...
The Flood Warning continues for
the Spring River At Hardy.
* Until Saturday evening.
* At 7:45 AM CDT Thursday the stage was 15.4 feet.
* Flood stage is 10.0 feet.
* Moderate flooding is occurring and major flooding is forecast.
* Forecast...The river is expected to rise to a crest of 16.0 feet
Thursday afternoon. It will then fall below flood stage Friday
afternoon.
* Impact...At 16.0 feet, Serious flooding in Fulton and Sharp
counties along the river. Dangerous situation with swift water
running through campground and under homes along the river.
September 2006 flood crested at 16.8 feet. Life threatening
situation.
&&
Fld Observed Forecast 7 AM Crest
Location Stg Stg Day/Time Fri Sat Sun Crest Time Date
Spring River
Hardy 10.0 15.4 Thu 7 AM 12.8 6.9 5.1 16.0 1 PM 4/29
&&
LAT...LON 3618 9126 3622 9139 3628 9153 3634 9150
3629 9135 3625 9119
$$
232344
WGUS84 KLZK 291602
FLSLZK
Flood Statement
National Weather Service Little Rock AR
1102 AM CDT Thu Apr 29 2021
...The Flood Warning continues for the following rivers in
Arkansas...
Spring River At Hardy affecting Sharp and Fulton Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
River forecasts are based on current conditions and rainfall
forecasted to occur over the next 24 hours. During periods of
flooding...Evening forecasts are reissued with updated rainfall
forecasts.
Observed and forecasted stage data plots are available on our
Advanced Hydrologic Prediction Service web page at...
www.weather.gov/lzk
Under the Current Conditions section...Select River and Lakes AHPS.
&&
ARC049-135-301615-
/O.EXT.KLZK.FL.W.0199.000000T0000Z-210501T1200Z/
/HDYA4.1.ER.210429T0843Z.210429T1315Z.210430T0600Z.UU/
1102 AM CDT Thu Apr 29 2021
...The Flood Warning is now in effect until Saturday morning...
The Flood Warning continues for
the Spring River At Hardy.
* Until Saturday morning.
* At 10:45 AM CDT Thursday the stage was 13.9 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river has crested and is expected to fall below
flood stage just after midnight Thursday night and continue
falling to 4.6 feet Tuesday morning.
* Impact...At 14.0 feet, Homes on Pilings along the riverbank have
water under them. River Bend Campground and other low lying
recreational facilities are flooded.
&&
Fld Observed Forecast 1 PM Crest
Location Stg Stg Day/Time Fri Sat Sun Crest Time Date
Spring River
Hardy 10.0 13.9 Thu 10 AM 7.1 5.0 4.8 **CRESTING**
&&
LAT...LON 3618 9126 3622 9139 3628 9153 3634 9150
3629 9135 3625 9119
$$
232596
WGUS84 KLZK 300135 RRA
FLSLZK
Flood Statement
National Weather Service Little Rock AR
835 PM CDT Thu Apr 29 2021
...The Flood Warning is cancelled for the following rivers in
Arkansas...
Spring River At Hardy affecting Sharp and Fulton Counties.
ARC049-135-300245-
/O.CAN.KLZK.FL.W.0199.000000T0000Z-210430T0135Z/
/HDYA4.1.ER.210429T0843Z.210429T1315Z.210430T0600Z.UU/
835 PM CDT Thu Apr 29 2021
...The Flood Warning for the Spring River At Hardy has been
cancelled...
The Flood Warning is cancelled for
the Spring River At Hardy.
* At 8:15 PM CDT Thursday the stage was 9.9 feet.
* Flood stage is 10.0 feet.
* Forecast...The river is expected to fall to 3.5 feet Tuesday
evening.
&&
Fld Observed Forecast 7 PM Crest
Location Stg Stg Day/Time Fri Sat Sun Crest Time Date
Spring River
Hardy 10.0 9.9 Thu 8 PM 5.0 4.1 3.8 FALLING
&&
LAT...LON 3618 9126 3622 9139 3628 9153 3634 9150
3629 9135 3625 9119
$$
231What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this river flood warning went out at Apr 29, 4:04 AM CDT, 11 minutes earlier.
Area forecast discussion, Apr 29, 4:04 AM CDT, 11 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 404 AM CDT Thu Apr 29 2021 .SHORT TERM...Today Through Friday Night This upper ridge will be suppressed to the southeast by an approaching upper moving through the Midwest. The southwest upper low will become cutoff from the main flow and blocked by the upper ridge in the Gulf of Mexico, keeping it over west Texas through Friday. A slow moving cold front will continue to bring showers and thunderstorms across the area today. The main threat now is heavy rain. North, west and southwest sections will have the highest threat of flash flooding. Another large area of rain will move across central and south Arkansas during the day. A Flash Flood Watch continues for parts of the area. Another inch of rain is expected in the southwest. There is a Marginal Risk for severe thunderstorms across the southeast half of the area today along and ahead of the front. High pressure will build over the state tonight and Friday. Rain chances will end in the south Friday morning. Surface high pressure will be northeast of Arkansas by late Friday. Highs today will be in the mid 70s to lower 80s and in the mid to upper 70s Friday. Lows tonight will be in the lower 50s to lower 60s and then lower to mid 50s Friday night. && .LONG TERM...Saturday Through Wednesday Rain chances will return to the forecast gradually from Saturday into Sunday as an H500 closed low approaches the state from the southwest. As it moves over the area it will transition into an open wave. There will be little reprieve in the form of dry weather as yet another shortwave trough is expected to traverse the SW flow aloft and move toward the state by early next week. Another period of rain and thunderstorms is expected. Temperatures through the period are largely expected to remain above normal values with persistent srly flow. There may be some portions of the state that see below average temps at times if widespread precip occurs. && .PRELIMINARY POINT TEMPS/POPS... Batesville AR 75 53 76 52 / 100 10 10 0 Camden AR 81 59 76 55 / 90 60 30 10 Harrison AR 73 51 76 51 / 80 0 0 0 Hot Springs AR 76 56 76 52 / 100 30 20 10 Little Rock AR 77 56 77 52 / 100 30 10 0 Monticello AR 82 61 76 56 / 80 60 30 10 Mount Ida AR 75 55 75 52 / 100 30 20 10 Mountain Home AR 75 50 77 50 / 90 0 0 0 Newport AR 75 54 75 53 / 100 10 10 0 Pine Bluff AR 79 58 76 54 / 90 50 20 10 Russellville AR 76 54 78 52 / 100 10 10 0 Searcy AR 76 55 76 52 / 100 20 10 0 Stuttgart AR 78 58 77 54 / 100 40 10 0 && .LZK Watches/Warnings/Advisories... Flash Flood Watch until 4 PM CDT this afternoon FOR Baxter-Boone- Clark-Dallas-Fulton-Garland-Hot Spring-Izard-Johnson-Logan- Marion-Montgomery-Newton-Ouachita-Pike-Polk-Pope-Scott-Searcy- Stone-Yell. && Short Term...51 / Long Term...67
Hazardous weather outlook, Apr 29, 4:13 AM CDT, 2 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 413 AM CDT Thu Apr 29 2021 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-301000- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 413 AM CDT Thu Apr 29 2021 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight Showers and thunderstorms will continue moving across the area today. An additional inch of rain is expected in central and south sections. In areas that have had an abundance of rain overnight, flash flooding will be possible. A few severe thunderstorms will be possible in the southeast half of the area with large hail and damaging winds the main threats. .DAYS TWO THROUGH SEVEN...Friday Through Wednesday Thunderstorms will be in the forecast this weekend through the middle of next week. While severe weather chances don't appear very high at this time, locally heavy rainfall may lead to flash flooding concerns. .Spotter Information Statement... Spotter activation may be needed. && Visit NWS Little Rock on the web. Go to https://weather.gov/lzk. 51/67
In the hours before
Local storm report, Apr 29, 2:05 AM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
205 AM CDT THU APR 29 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM FLASH FLOOD YELLVILLE 36.23N 92.69W
04/29/2021 MARION AR EMERGENCY MNGR
NUMEROUS LOW WATER CROSSINGS ARE FLOODED THROUGHOUT THE
COUNTY WITH MANY BEING BARRICADED.
&&
EVENT NUMBER LZK2100583
67Special weather statement, Apr 29, 2:08 AM CDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Little Rock AR
208 AM CDT Thu Apr 29 2021
ARZ007-014>017-024-025-033-290800-
Lawrence AR-White AR-Stone AR-Independence AR-Sharp AR-Izard AR-
Jackson AR-Cleburne AR-
208 AM CDT Thu Apr 29 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN STONE...
INDEPENDENCE...SOUTHEASTERN IZARD...CENTRAL JACKSON...CLEBURNE...
NORTH CENTRAL WHITE...SOUTHWESTERN LAWRENCE AND SOUTHERN SHARP
COUNTIES UNTIL 300 AM CDT...
At 207 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Sidney to near Cushman to 6 miles west of
Concord to near Higden. Movement was east at 40 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Batesville... Newport...
Heber Springs... Lake Charles State Park...
Cave City... Tuckerman...
Diaz... Newark...
Greers Ferry... Swifton...
Pangburn... Cushman...
Portia... Mount Pleasant...
Pleasant Plains... Strawberry...
Lynn... Oil Trough...
Concord... Jacksonport...
A Tornado Watch remains in effect until 800 AM CDT for central
Arkansas.
&&
LAT...LON 3576 9108 3559 9128 3538 9165 3546 9225
3552 9225 3564 9203 3582 9183 3610 9177
3609 9106
TIME...MOT...LOC 0707Z 274DEG 33KT 3604 9172 3581 9176 3564 9196 3551
9218
46Special weather statement, Apr 29, 2:26 AM CDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Little Rock AR
226 AM CDT Thu Apr 29 2021
ARZ022-031-038-039-041>043-054-290830-
Hot Spring AR-Pope AR-Perry AR-Saline AR-Yell AR-Conway AR-
Garland AR-Montgomery AR-
226 AM CDT Thu Apr 29 2021
...SIGNIFICANT WEATHER ADVISORY FOR PERRY...SOUTHWESTERN CONWAY...
GARLAND...NORTHWESTERN SALINE...YELL...NORTHWESTERN HOT SPRING...
EASTERN MONTGOMERY AND SOUTHEASTERN POPE COUNTIES UNTIL 330 AM CDT...
At 225 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Danville to 8 miles southeast of Fourche
Valley to 6 miles east of Mount Ida to 7 miles south of Norman.
Movement was east at 40 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Hot Springs... Russellville...
Hot Springs Village... Morrilton...
Danville... Perryville...
Mount Ida... Dardanelle...
Atkins... Pottsville...
Ola... Oppelo...
Mountain Pine... Norman...
Perry... Adona...
Sequoya Park... Meyers...
Jessieville... Petit Jean River WMA...
A Tornado Watch remains in effect until 800 AM CDT for central,
western and southwestern Arkansas.
&&
LAT...LON 3457 9361 3485 9349 3520 9348 3527 9275
3486 9276 3455 9283 3433 9301 3435 9376
TIME...MOT...LOC 0725Z 268DEG 33KT 3512 9343 3486 9341 3458 9353 3435
9368
46Special weather statement, Apr 29, 2:59 AM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Little Rock AR
259 AM CDT Thu Apr 29 2021
ARZ023-024-031>033-039-290900-
White AR-Perry AR-Van Buren AR-Faulkner AR-Conway AR-Cleburne AR-
259 AM CDT Thu Apr 29 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PERRY...SOUTHEASTERN
VAN BUREN...SOUTHWESTERN CLEBURNE...FAULKNER...CONWAY AND WEST
CENTRAL WHITE COUNTIES UNTIL 400 AM CDT...
At 259 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Hattieville to near Sequoya Park to near
Adona. Movement was east at 50 mph.
Half inch hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Conway... Morrilton...
Perryville... Greenbrier...
Vilonia... Wooster...
Oppelo... Quitman...
Guy... Rose Bud...
Damascus... Enola...
Twin Groves... Menifee...
Perry... Adona...
Houston... Mount Vernon...
Bethlehem... Sequoya Park...
A Tornado Watch remains in effect until 800 AM CDT for central
Arkansas.
&&
LAT...LON 3517 9197 3507 9205 3501 9291 3517 9288
3517 9286 3539 9285 3547 9201
TIME...MOT...LOC 0759Z 268DEG 43KT 3532 9280 3516 9280 3501 9288
46Special weather statement, Apr 29, 3:05 AM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Little Rock AR
305 AM CDT Thu Apr 29 2021
ARZ008-016-017-025-290830-
Lawrence AR-Independence AR-Randolph AR-Jackson AR-
305 AM CDT Thu Apr 29 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN INDEPENDENCE...
EASTERN RANDOLPH...NORTHEASTERN JACKSON AND SOUTHEASTERN LAWRENCE
COUNTIES UNTIL 330 AM CDT...
At 305 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southeast of Gatewood to near O'Kean to
near Egypt to near Jacksonport. Movement was east at 45 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Newport... Pocahontas...
Walnut Ridge... Hoxie...
Tuckerman... Diaz...
Reyno... College City...
Maynard... Grubbs...
Biggers... Jacksonport...
O'Kean... Minturn...
Attica... Campbell Station...
Sedgwick... Whiskerville...
Stegall... Giles Spur...
&&
LAT...LON 3611 9077 3608 9082 3599 9086 3598 9084
3595 9087 3588 9087 3588 9103 3557 9104
3555 9149 3583 9110 3618 9096 3650 9107
3650 9078 3648 9077 3643 9078 3641 9075
3628 9075 3629 9081 3615 9081 3615 9075
TIME...MOT...LOC 0805Z 263DEG 41KT 3649 9100 3620 9089 3584 9103 3561
9136
46Special weather statement, Apr 29, 3:49 AM CDT, 26 minutes before
Special Weather Statement
National Weather Service Little Rock AR
349 AM CDT Thu Apr 29 2021
ARZ025-032>034-046-290930-
White AR-Prairie AR-Faulkner AR-Woodruff AR-Jackson AR-
349 AM CDT Thu Apr 29 2021
...SIGNIFICANT WEATHER ADVISORY FOR WOODRUFF...NORTHEASTERN
PRAIRIE...SOUTHERN JACKSON...EAST CENTRAL FAULKNER AND WHITE COUNTIES
UNTIL 430 AM CDT...
At 349 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Steprock to near Vilonia. Movement was
east at 50 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Searcy... Augusta...
Beebe... Vilonia...
Bald Knob... Judsonia...
Kensett... Higginson...
Patterson... Russell...
West Point... Tupelo...
Hunter... Algoa...
McCrory... Crosby...
McFadden... Pryor...
Hurricane Lake WMA... Gravel Hill...
A Tornado Watch remains in effect until 800 AM CDT for central
Arkansas.
LAT...LON 3504 9110 3508 9233 3548 9167 3559 9104
3516 9104
TIME...MOT...LOC 0849Z 255DEG 43KT 3544 9162 3514 9219
55The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 7:24 PM CDT | Special Weather Statement | LZK | Johnson | 51 min |
| Apr 28, 9:17 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott | 43 min |
| Apr 28, 9:55 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan | 65 min |
| Apr 28, 10:02 PM CDT | Tornado Warning | LZK | Johnson, Logan, Yell | 29 min |
| Apr 28, 10:29 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott, Yell | 46 min |
| Apr 28, 10:54 PM CDT | Tornado Warning | LZK | Johnson, Logan, Pope | 32 min |
| Apr 28, 11:26 PM CDT | Flash Flood Warning | LZK | Boone, Johnson, Logan, Marion, Newton, Pope and 1 more | 7 hr |
| Apr 28, 11:35 PM CDT | Special Weather Statement | LZK | Johnson | 40 min |
| Apr 29, 12:22 AM CDT | Special Weather Statement | LZK | Pope, Van Buren | 53 min |
| Apr 29, 12:54 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Stone, Van Buren | 51 min |
| Apr 29, 1:09 AM CDT | Special Weather Statement | LZK | Polk | 36 min |
| Apr 29, 1:15 AM CDT | Flash Flood Warning | LZK | Baxter, Marion, Pope, Searcy, Stone, Van Buren | 5 hr |
| Apr 29, 1:19 AM CDT | Severe Thunderstorm Warning | LZK | Polk | 43 min |
| Apr 29, 1:24 AM CDT | Special Weather Statement | LZK | Scott | 51 min |
| Apr 29, 1:59 AM CDT | Flash Flood Warning | LZK | Logan, Scott, Yell | 6 hr |
| Apr 29, 2:08 AM CDT | Special Weather Statement | LZK | Cleburne, Independence, Lawrence | 52 min |
| Apr 29, 2:26 AM CDT | Special Weather Statement | LZK | Garland, Perry, Yell | 64 min |
| Apr 29, 2:59 AM CDT | Special Weather Statement | LZK | Conway, Faulkner | 61 min |
| Apr 29, 3:05 AM CDT | Special Weather Statement | LZK | Jackson | 25 min |
| Apr 29, 3:49 AM CDT | Special Weather Statement | LZK | White, Woodruff | 41 min |
| Apr 29, 4:28 AM CDT | Special Weather Statement | LZK | Woodruff | 32 min |
| Apr 29, 4:33 AM CDT | Flash Flood Warning | LZK | Fulton, Izard, Lawrence, Randolph, Sharp | 4 hr |
| Apr 29, 4:35 AM CDT | Flash Flood Warning | LZK | Cleburne, Independence, Stone, Van Buren, White | 4 hr |
| Apr 29, 6:01 AM CDT | Flash Flood Warning | LZK | Garland, Montgomery, Perry, Pike, Saline | 4 hr |
| Apr 29, 6:14 AM CDT | Areal Flood Warning | LZK | Baxter, Boone, Johnson, Logan, Marion, Newton and 4 more | 6 hr |
| Apr 29, 7:59 AM CDT | Areal Flood Warning | LZK | Logan, Scott, Yell | 6 hr |
| Apr 29, 8:09 AM CDT | River Flood Warning | LZK | Lawrence, Randolph | 34 hr |
| Apr 29, 8:28 AM CDT | Areal Flood Warning | LZK | Fulton, Izard, Lawrence, Randolph, Sharp | 6 hr |
| Apr 29, 9:36 AM CDT | Flash Flood Warning | LZK | Van Buren | 4 hr |
| Apr 29, 9:50 AM CDT | River Flood Advisory | LZK | Searcy | 4 hr |
| Apr 29, 10:32 AM CDT | River Flood Warning | LZK | Pope, Yell | 28 hr |
| Apr 29, 10:32 AM CDT | River Flood Warning | LZK | Conway, Perry | 60 hr |
| Apr 29, 10:32 AM CDT | River Flood Warning | LZK | Faulkner, Perry | 44 hr |
| Apr 29, 10:32 AM CDT | River Flood Warning | LZK | Jefferson, Lincoln | 47 hr |
| Apr 29, 11:07 AM CDT | Flash Flood Warning | LZK | Conway, Johnson, Pope | 3 hr |
| Apr 29, 1:42 PM CDT | River Flood Warning | LZK | Izard, Stone | 27 hr |
| Apr 29, 1:42 PM CDT | River Flood Warning | LZK | Independence | 44 hr |
| Apr 29, 1:48 PM CDT | River Flood Warning | LZK | Searcy | 9 hr |
| Apr 29, 2:08 PM CDT | River Flood Warning | LZK | Independence, Jackson | 5 days |
| Apr 29, 2:08 PM CDT | River Flood Warning | LZK | Prairie, White, Woodruff | 17 days |
| Apr 29, 2:08 PM CDT | River Flood Warning | LZK | Prairie | 26 days |
Nearby
River Flood Warnings in Arkansas, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.